| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

A. Aljuaid
      Estimating the parameters of an exponentiated inverted Weibull distribution under type-II censoring
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1721-1736

Copyright © 2013 A. Aljuaid. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (9):

Pedro Luiz Ramos, Francisco Louzada, Comments on "The Exponentiated Inverted Weibull Distribution", Applied Mathematics and Information Sciences, 10 (2016), no. 5, 1641-1643 [CrossRef]

Afaq Ahmad, S. P. Ahmad and A. Ahmed, Bayesian Estimation of Exponentiated Inverted Weibull Distribution under Asymmetric Loss Functions, Journal of Statistics Applications and Probability, 4 (2015), no. 1, 183-192 [View at Publisher]

Amal S. Hassan, Hiba Z. Muhammed and Mohammed S. Saad, Estimation of Stress-Strength Reliability for Exponentiated Inverted Weibull Distribution Based on Lower Record Values, British Journal of Mathematics and Computer Science, 11 (2015), 1-14 [CrossRef]

Sofi Mudasir, Afaq Ahmed and S. P. Ahmad, A Note on Bayesian Estimation of Inverse Weibull Distribution under LINEX and Quadratic Loss Functions, Int. J. Modern Math. Sci., 13 (2015), no. 2, 170-177 [View at Publisher]

Muhammad H. Tahir and Saralees Nadarajah, Parameter induction in continuous univariate distributions: Well-established G families, Anais da Academia Brasileira de Ciencias, 87 (2015), no. 2, 539-568 [CrossRef]

Eldesoky Afify, Inference for generalized exponential distribution based on generalized order statistics, International Journal of Applied Mathematical Research, 4 (2015), no. 2, 370-375 [CrossRef]

Amal S. Hassan, Marwa A. A, Hegazy Zaher and E. A. Elsherpieny, Comparison of Estimators for Exponentiated Inverted Weibull Distribution Based on Grouped Data, International Journal of Engineering Research and Applications, 4 (2014), no. 4, 77-90 [View at Publisher]

Osama Hanafy Mahmoud, Construction Actuarial Model for Aggregate Loss under Exponentiated Inverted Weibull Distribution, Applied Mathematical Sciences, 8 (2014), no. 162, 8085-8097 [CrossRef]

A. Motaei, S. T. A. Niaki and N. Fard, Bayes interval estimation on the parameters of the weibull distribution for complete and censored tests, International Journal of Engineering-Transactions C: Aspects, 26 (2013), no. 9, 985-996 [View at Publisher]

Journals | Books | Author guidelines